| Catalog Number |
B30183 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The event involved a 32" (81 cm) appx 6.3 ml, 15 drop admin set w/0.2 micron filter, rotating luer w/filter cap, bag hanger.It was reproted that air was noted in filter mid way.The event occurred on (b)(6) 2023, and the medication involved is enhurtu, with infusion rate of 118 ml/hr.There was patient involvement and no harm was reported.
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
Additional Manufacturer Narrative
The complaint of filter allows air to pass on item b30183 could not be confirmed by investigation.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a probable cause cannot be determined.A device lot history was reviewed and no non conformities were found that would have led the reported complaint.